07-18-2005, 07:54 PM #1
Letro irritating my tounge? also pms !!!!? help!
ya i know it sounds funny but I started taking letro (femera) 2.5 everyday about a week and 1/2 ago. On the side of my tounge theres like a blister or some irritation. How can I ingest the letro without it messing my mouth up?
Also, this is a serious question. My mood has been very weird the last 3 or 4 days. I met this girl on friday and I feel like Im in love with her already, we both cried with eachother talking about sensitive things. We were both drunk.
Is it bad to drink while taking letro? I Just feel wierd! please help.
Sorry for the random questions, I just dont know who to talk about this to. Please dont flame.
(edit): Im not taking any aas, im just taking this to see if it can help reduce estrogenic fat and maybe alittle gyno.
07-18-2005, 08:16 PM #2
BUMP please comment if you can help
also Im using Hellfire labs Femera (letro)
07-18-2005, 08:44 PM #3Anabolic Member
- Join Date
- Oct 2001
I used Letro for over a month 2.5 a day and it never made me cry. I never drank on it, but I almost never drink.
Letro did not help me any as far as chest fat deposit, though I'm starting too see results with Nova.
I'm guessing your really horney (think your in love) and you were very drunk.
07-18-2005, 09:39 PM #4Originally Posted by killagorilla187
07-19-2005, 07:49 AM #5
thanks alot guys
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)